# SDR ASAA9610037

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549101
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM LOWER FLANGE, BS 847 AT EACH FASTENER HOLE USED TO SECURE THE CEILING PANELS IN THE AFT CARGO COMPARTMENT.  REPAIRED PER EA 531001416 AND BOEING TELEX ASA-SEA 960108RR.  (W)
